# SDR SWIA2020021848526

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180345
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER HAS EXFOLIATED CORROSION AT MULTIPLE LOCATION   (C-CHECK) RO 2/14/2020   PAX DOOR AFT FORMER IS OUT OF LIMITS. REPLACED FORMER REF  CRJ900 SRM, AND BOMBARDIER DRAWING.  PRESSURE CHECK NOT REQUIRED DUE TO PASSENGER DOOR REPLACED ON CAMP#20407458.
